# SDR YENA2024050200698

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 66,593 hours, 23,731 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2324, MCO-RIC. 'DOOR SMELL IN AFT GALLEY ON SHORT FINAL INFLIGHT INFORMED CAPT IT COULD BE SMELT FROM THE LAST FIVE ROWS; C/W INFO NOTICE 2017-T015 SEC A.ISOLATED FAULT TO BE 10 PER TSM 05-50-00-810. A/C IS OK.'
